# SDR SWIA2019051745897

- Difficulty date: April 28, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 40,121 hours, 35,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R53611171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED AT FS621.00 BETWEEN LBL 36 TO LBL 42. (C-CHECK) RO: 05/16/2019 REMOVED AND INSTALLED NEW ANGLE P/N 601R-53-61-117-1 AT FS621 BETWEEN LBL36 - LBL42 IAW REO.
